# SDR AALA961258

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Pan
- Condition: Corroded
- Location: Bs 1133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOOR PAN RIGHT AFT LAV.  CUT OUT CORRODED AREA AND INSTALLED DOUBLER PER SRM 51-40-2 PG 1-6. (M)
